# SDR SIMA20230319001

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 41,010 hours, 36,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT NOT CHARGING-C/A-RAR AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY. OPC GOOD PER EMB AMM 33-51-01
